# SDR FDEA201202090531

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING SIDE OTBD FLAP INBD HINGE SIDE LOAD FITTING SURFACE FOUND CORRODED.  CORROSION  REMOVED IAW CMM 20-11-02, REV 72.  EXISTING THICKNESS :0.434" MATERIAL   REMOVED :0.002" REMAINING THICKNESS : 0.432".  FOUND WITHIN LIMITS IAW DWG  ARC0502 SHEET 4, REV BN REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 114.
